Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Austin/San Antonio, TX

April 17, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2019, 11:53 PM CDT for 4 counties in Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2019, 11:53 PM CDT (04:53 UTC)
Expired
Apr 18, 2019, 12:34 AM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blanco County, TX, Comal County, TX, Hays County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 7:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 4.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.2
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS54 KEWX 180453
SVREWX
TXC031-091-209-259-180600-
/O.NEW.KEWX.SV.W.0039.190418T0453Z-190418T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1153 PM CDT Wed Apr 17 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Hays County in south central Texas...
  Southern Blanco County in south central Texas...
  Southeastern Kendall County in south central Texas...
  Comal County in south central Texas...

* Until 100 AM CDT.

* At 1153 PM CDT, severe thunderstorms were located along a line
  extending from near Driftwood to Timberwood Park, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Braunfels, San Marcos, Schertz, Kyle, Buda, Boerne, Dripping
  Springs, Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Fair Oaks
  Ranch, Bulverde, Garden Ridge, Woodcreek, Uhland, Niederwald,
  Guadalupe River State Park, Kendalia and Smithson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
      2970 9838 2972 9834 2973 9835 2972 9838
      2975 9841 2971 9843 2974 9845 2974 9853
      2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0453Z 275DEG 26KT 3015 9805 2972 9849 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
2 follow-up statements
667 
WWUS54 KEWX 180510
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Thu Apr 18 2019

TXC031-091-209-259-180600-
/O.CON.KEWX.SV.W.0039.000000T0000Z-190418T0600Z/
Hays TX-Blanco TX-Kendall TX-Comal TX-
1210 AM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR HAYS...SOUTHERN BLANCO...SOUTHEASTERN KENDALL AND COMAL
COUNTIES...

At 1210 AM CDT, severe thunderstorms were located along a line
extending from near Shady Hollow to near Garden Ridge, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Buda, Boerne, Dripping
Springs, Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Fair Oaks
Ranch, Bulverde, Garden Ridge, Woodcreek, Uhland, Niederwald,
Guadalupe River State Park, Kendalia and Smithson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
      2970 9838 2972 9834 2973 9835 2972 9838
      2975 9841 2971 9843 2974 9845 2974 9853
      2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0510Z 295DEG 19KT 3010 9792 2967 9836 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
087 
WWUS54 KEWX 180534
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1234 AM CDT Thu Apr 18 2019

TXC031-091-209-259-180543-
/O.CAN.KEWX.SV.W.0039.000000T0000Z-190418T0600Z/
Hays TX-Blanco TX-Kendall TX-Comal TX-
1234 AM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR HAYS...SOUTHERN BLANCO...
SOUTHEASTERN KENDALL AND COMAL COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. Frequent lightning and 
wind gusts to 40 mph will remain possible through 130 AM.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
      2970 9838 2972 9834 2973 9835 2972 9838
      2975 9841 2971 9843 2974 9845 2974 9853
      2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0530Z 275DEG 26KT 3009 9778 2966 9822 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 17, 7:05 PM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
705 PM CDT Wed Apr 17 2019

.AVIATION... /00Z TAFS/
New cell forming south of Dryden would suggest a slight delay in
convective activity around DRT, despite explosive storm growth
expected in the next 1-2 hours. It's position is well lined up the
the dryline which would take about 2 hours to move that far ESE.
Other cells forming over the Burro mountaintops could spread NE
slightly earlier. Meanwhile CI Probabilities over the capped shower
activity east of I-35 have occasionally spiked over 60 percent, but
the view on satellite and out the window with ragged cloud tops does
not suggest that the cap will break ahead of the organized storm
clusters to the west. Meso model trends and slow onset of
destabilization would suggest that the beginning of the squall lines
rolling into the I-35 terminals will be at or after midnight. Severe
threats will be addressed about an hour or two in advance of the
cells moving into the I-35 Terminals. but only about 30-45 minutes
lead time can be expected at DRT where the storms are more isolated.
Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at
AUS. Gusty winds and fair skies should round out the end of the TAF
periods with models showing the winds not picking up significantly
until around 15Z or later.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/

SHORT TERM (Tonight through Thursday Night)...
Current surface observations across Texas show the dryline extending
across West Texas (roughly from a Childress to Snyder to Ozona line),
and the cold front pushing south across the Texas Panhandle, having
just made it through Amarillo. It is this cold front that will spur
on the thunderstorms expected tonight into Thursday morning. Current
short-term forecast soundings and the aircraft soundings from AUS and
SAT show the atmosphere still mostly capped across South Central
Texas.

With the capped atmosphere currently storms should hold off through
the rest of the afternoon and into the early evening hours. With the
dryline moving east and the front pushing rapidly south the front
will overtake the dryline and be the lift that South Central Texas
needs for storms. There is plenty of moisture in place with dewpoints
in the upper 60s and 70s. The HRRR and other high resolution
forecast models show storm initiation between 7pm and 9pm across the
Edwards Plateau. When storms do initially form the discrete storms
will have a very good chance of producing large hail to do the
environment with 2500 to 3000 j/kg of instability/CAPE. All of the
models show these discrete storms forming into a line of storms as
they approach the hill country between 10pm and 1am. With 50 knots or
more of bulk shear in place the severe weather threat will continue
as the line approach the I-35 corridor. With the transition into a
linear MCS the threat will also transition from a large hail threat
to a damaging straight-line wind threat within bowing sections of the
line. The line should approach the I-35 corridor between about 11pm
and 2am. Based on all of this a good portion of the Hill Country and
I-35 corridor have been included in the Enhanced Risk from the Storm
Prediction Center, with most of the area in a significant hail hashed
area as well. Basically our entire area is in the slight risk, again
mainly for the large hail and the damaging wind threat. There is a
low risk of tornadoes, but the main risk will be more to the NE
towards the ArkLaTex region.

As the storms push east of I-35 a new threat will be introduced.
While rainfall totals across the area will generally be 1/4 of an
inch to 1 inch, there has been increasing signals that parts of the
area east of I-35 could see isolated totals as high as 2-3 inches.
This could cause some localized minor flooding issues, especially in
areas that have seen decent rains of late. The line of storms will
continues its eastward progression and be east of the area by morning
rush hour on Thursday.

In the wake of the line of storms and cold front a drier airmass
filters in for Thursday. As skies clear strong north and northwest
winds increase. Some portions of the Rio Grande Plains could be close
to wind advisory criteria. In addition, with the lower relative
humidity values dropping down to 20-30 percent elevated to near
critical fire weather conditions are expected across the Rio Grande
Plains and Edwards Plateau. For the rest of the area afternoon highs
will be a few degrees below normal from the mid 70s to low 80s.
Overnight lows Thursday into Friday will also run a few degrees below
normal in the low to mid 50s.

LONG TERM (Friday through Wednesday)...
In the wake of the upper trough that will bring storms tonight into
Thursday morning northwest flow will build in aloft on Friday with
sunny skies continuing. With northerly flow aloft and at the surface
highs Friday will continue to run a few degrees below normal along
the I-35 corridor, with near normal temps along the Rio Grande in the
mid 70s to mid 80s. Southerly flow returns Saturday morning as an
upper level ridge works across Texas. Highs for the weekend will warm
into the 80s area wide, and should flirt with 90 degrees along the
Rio Grande Plains. Clouds return on Monday ahead of the next trough,
with continued seasonal temperatures. All of the long range models
(GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and
moving across the OK/TX Red River Valley Wednesday into Thursday.
With the approaching trough and the moist atmosphere rain chances
begin Monday night and increase through the day Tuesday. Similar to
the system moving through today a cold front will approach Tuesday
night and Wednesday further enhancing rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              61  75  54  76  53 /  80  10   0   0   0
Austin Bergstrom Intl Airport  60  75  53  76  51 /  80  10   0   0   0
New Braunfels Muni Airport     59  76  52  78  52 /  80  10   0   0   0
Burnet Muni Airport            59  72  52  75  51 /  80  10   0   0   0
Del Rio Intl Airport           63  82  55  85  58 /  40   0   0   0   0
Georgetown Muni Airport        59  73  52  75  51 /  80  10   0   0   0
Hondo Muni Airport             58  79  52  82  53 /  80   0   0   0   0
San Marcos Muni Airport        59  76  52  77  51 /  80  10   0   0   0
La Grange - Fayette Regional   63  77  53  75  51 /  90  20   0   0   0
San Antonio Intl Airport       60  77  54  80  54 /  80  -    0   0   0
Stinson Muni Airport           60  77  55  80  54 /  70  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Oaks
Short-Term/Long-Term...04
Public Service/Data Collection...BMW
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
253 PM CDT Wed Apr 17 2019

TXZ171>173-183>194-202>209-217>225-228-182000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
253 PM CDT Wed Apr 17 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this evening into
early Thursday morning across much of South Central Texas. Large
hail and damaging winds are the most likely threat, but an
isolated tornado and locally heavy rain will also be possible.

Elevated fire weather conditions will be possible across the
northwestern portions of Val Verde county this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated to near critical fire weather conditions are possible
across the Edwards Plateau and Rio Grande Plains Thursday due to
low relative humidity and breezy winds.

.SPOTTER INFORMATION STATEMENT...

With severe thunderstorms possible Wednesday, please report any
severe weather to the National Weather Service.

In the hours before

Special weather statement, Apr 17, 9:49 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
949 PM CDT Wed Apr 17 2019

TXZ171-172-188-180345-
Gillespie TX-Llano TX-Burnet TX-
949 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR GILLESPIE...LLANO AND
NORTHWESTERN BURNET COUNTIES UNTIL 1045 PM CDT...

At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Field Creek to 10 miles
northwest of Harper. Movement was east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fredericksburg, Llano, Gainesville, Buchanan Lake Village, Castell,
Field Creek, Cherry Spring, Lone Grove, Enchanted Rock State Natural
Area, Tivydale, Doss, Bluffton, Valley Spring, Harper, Baby Head,
Prairie Mountain, Stolz, Eckert, Crabapple and Oxford.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3021 9888 3028 9930 3050 9930 3050 9896
      3092 9896 3092 9842 3094 9841 3095 9845
      3103 9844 3103 9825
TIME...MOT...LOC 0248Z 275DEG 27KT 3100 9892 3038 9940

MO
Special weather statement, Apr 17, 10:05 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1005 PM CDT Wed Apr 17 2019

TXZ185>188-180400-
Gillespie TX-Kerr TX-Real TX-Bandera TX-
1005 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...KERR...
SOUTHWESTERN GILLESPIE AND NORTHERN REAL COUNTIES UNTIL 1100 PM
CDT...

At 1005 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Harper to Kerr Wildlife
Management Area to 7 miles east of Vance. Movement was east at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kerrville, Ingram, Hunt, Camp Verde, Tivydale, Kerrville-Schreiner
Park, Kerr Wildlife Management Area, Waltonia, Cypress Creek,
Mountain Home, Center Point, Lost Maples State Natural Area, Harper
and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3021 9886 3014 9890 3014 9892 3011 9892
      2990 9904 2979 9961 2984 10003 2996 10000
      3008 9980 3008 9976 3010 9976 3029 9944
      3029 9930
TIME...MOT...LOC 0305Z 269DEG 28KT 3030 9936 3004 9951 2984 9989

CP
Special weather statement, Apr 17, 10:44 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CDT Wed Apr 17 2019

TXZ185>187-189-203-204-180430-
Uvalde TX-Kerr TX-Medina TX-Real TX-Bandera TX-Kendall TX-
1044 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...BANDERA...
SOUTHEASTERN KERR...NORTHEASTERN UVALDE...SOUTHWESTERN KENDALL AND
SOUTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT...

At 1043 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Medina to near Garner State
Park. Movement was east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Medina, Boerne, Bandera, Leakey, Vanderpool, Tarpley, Walnut Grove,
Camp Verde, Bandera Falls, Rio Frio, Kreutzberg, Pipe Creek, Nelson
City, Utopia, Hill Country State Natural Area, Lost Maples State
Natural Area, Kronkosky State Natural Area, Lakehills and Lake Medina
Shores.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2988 9862 2958 9912 2962 9997 2991 9947
TIME...MOT...LOC 0343Z 264DEG 37KT 2991 9928 2962 9977

CP
Local storm report, Apr 17, 11:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             5 NNE LAKE VIEW         29.52N 100.91W
04/17/2019  E1.75 INCH       VAL VERDE          TX   PUBLIC

            REPORT VIA SOCIAL MEDIA REPORTS GOLFBALL
            SIZE HAIL.

&&

YB
Special weather statement, Apr 17, 11:30 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Wed Apr 17 2019

TXZ186>192-204>206-180530-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-Hays TX-
Bandera TX-Kendall TX-Travis TX-
1130 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...CENTRAL
BANDERA...HAYS...SOUTHEASTERN KERR...SOUTHWESTERN TRAVIS...BLANCO...
SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR AND COMAL
COUNTIES UNTIL 1230 AM CDT...

At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meadowlakes to near Sisterdale to 10 miles
southeast of Utopia. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
San Antonio, Austin, New Braunfels, Medina, Schertz, Live Oak, Buda,
Boerne, Selma, Dripping Springs, Wimberley, Comfort, Blanco, Bandera,
Round Mountain, Tarpley, San Antonio Int Airport, Canyon Lake Dam,
Tanglewood Forest and Canyon Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3043 9813 3040 9762 2951 9838 2946 9940
      2963 9941 2964 9944 3003 9899 3050 9855
TIME...MOT...LOC 0430Z 266DEG 38KT 3050 9829 2993 9874 2949 9942

CP
Special weather statement, Apr 17, 11:39 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1139 PM CDT Wed Apr 17 2019

TXZ172-173-192-180545-
Williamson TX-Burnet TX-Travis TX-
1139 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHERN TRAVIS AND
SOUTHEASTERN BURNET COUNTIES UNTIL 1245 AM CDT...

At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Hudson Bend. Movement was
east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago
Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, Florence, Thrall
and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3058 9720
      3042 9728 3040 9733 3042 9737 3039 9739
      3043 9812 3045 9822 3094 9785
TIME...MOT...LOC 0439Z 273DEG 32KT 3087 9768 3045 9792

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
Apr 17, 9:05 PM CDTSpecial Weather StatementEWXEdwards, Real55 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde46 min
Apr 17, 9:37 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 17, 9:49 PM CDTSpecial Weather StatementEWXGillespie, Llano56 min
Apr 17, 9:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Real, Uvalde65 min
Apr 17, 10:05 PM CDTSpecial Weather StatementEWXKerr, Real55 min
Apr 17, 10:21 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 17, 10:41 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr49 min
Apr 17, 10:44 PM CDTSpecial Weather StatementEWXBandera46 min
Apr 17, 10:51 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Travis, Williamson54 min
Apr 17, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala64 min
Apr 17, 11:06 PM CDTTornado WarningEWXBurnet, Williamson24 min
Apr 17, 11:30 PM CDTSpecial Weather StatementEWXBandera, Blanco, Comal, Hays, Kendall60 min
Apr 17, 11:39 PM CDTSpecial Weather StatementEWXWilliamson66 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala52 min
Apr 18, 12:12 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Wilson63 min
Apr 18, 12:36 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Apr 18, 12:42 AM CDTSpecial Weather StatementEWXDimmit48 min
Apr 18, 12:44 AM CDTSpecial Weather StatementEWXCaldwell46 min
Apr 18, 12:58 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 18, 12:59 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala48 min
Apr 18, 1:14 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more76 min
Apr 18, 1:38 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio52 min
Apr 18, 1:44 AM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:52 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca53 min
Apr 18, 2:25 AM CDTSpecial Weather StatementEWXKarnes, Wilson35 min
Apr 18, 2:38 AM CDTSpecial Weather StatementEWXAtascosa52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.